MathSciNet Relay Station
MathSciNet bibliographic data
MR906175 65N10 (65N30)
Johnson, Claes; Larsson, Stig; Thomée, Vidar; Wahlbin, Lars B. Error estimates for spatially discrete approximations of semilinear parabolic equations with nonsmooth initial data. Math. Comp. 49 (1987), no. 180, 331–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement